Download Concentration around a sphere for a singularly perturbed by Badiale M., D'Aprile T. PDF

By Badiale M., D'Aprile T.

Show description

Read or Download Concentration around a sphere for a singularly perturbed Schrodinger equation PDF

Similar mathematics books

Partial differential equations with Fourier series and BVP

This example-rich reference fosters a soft transition from straight forward usual differential equations to extra complex innovations. Asmar's comfy type and emphasis on functions make the fabric available even to readers with constrained publicity to subject matters past calculus. Encourages machine for illustrating effects and functions, yet is usually appropriate to be used with out desktop entry.

Extra resources for Concentration around a sphere for a singularly perturbed Schrodinger equation

Sample text

XLIV (1991), 819-851. [23] W. M. Ni, I. Takagi. Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281. [24] W. M. Ni, J. Wei. On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure App. Math. 48 (1995), 731-768. [25] Y. J. Oh. Existence of semi-classical bound states of nonlinear Schr¨ odinger equation with potential on the class (V )a , Comm. Partial Diff. , Vol 13 (1998), 1499-1519.

1 Scuola Normale Superiore, Gennaio 2000. [14] T. D’Aprile. On the behaviour of symmetric solutions for a nonlinear elliptic field equation in the semi-classical limit: concentration around a circle, preprint n. 16 Scuola Normale Superiore, Maggio 2000. [15] M. Del Pino, P. Felmer. Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. PDE, Vol 4 (1996), 121-137. [16] M. Del Pino, P. Felmer. Semi-classical states for nonlinear Schr¨ odinger equations, J. Funct. , Vol 149 (1997), 245-265.

A. Strauss. Existence of solitary waves in higher dimensions, Comm. Math. , Vol 55 (1977), 149-162. [29] X. Wang. On concentration of positive bound states of nonlinear Schr¨ odinger equations, Comm. Math. , Vol 153, No 2 (1993), 229-244. [30] J. Wei. On the construction of single-peaked solutions to a singularly perturbed elliptic Dirichlet problem, J. Diff. , 129, No 2 (1996), 315-333.

Download PDF sample

Rated 4.99 of 5 – based on 14 votes